# SDR FDEA201611154014

- Difficulty date: November 15, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 24,902 hours, 13,844 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5237435120400
- Condition: Cracked
- Location: Frame 61a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR ACTUATOR BRACKET CRACKED. REMOVED AND REINSTALLED AFT CARGO DOOR IAW A300-600 AMM 52-32-11-04-01. PERFORMED   OPS TEST IAW A300-600 AMM 52-32-11-05-01, 52-71-11-05-02, AND 52-73-00-05-02.OPS TEST   GOOD. REMOVED AND REPLACED AFT CARGO DOOR ACTUATOR FITTING BRACKET 61A IAW A300-  600 SRM 51-40-21.CLASSIFIED AS CAT "A"  MAJOR REPAIR
